# SDR CALA9701636

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN AFT BAGGAGE BIN DOOR FITTING AT FORWARD EDGE OF DOOR SECOND FRAME FROM TOP.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-5.
